Journal article icon

Journal article

'Nouveaux developpements de l'imparfait'.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/fs/knl227

Authors


Journal:
FRENCH STUDIES
Volume:
61
Issue:
1
Pages:
131-132
Publication date:
2007-01-01
DOI:
EISSN:
1468-2931
ISSN:
0016-1128
Source identifiers:
144711
Pubs id:
pubs:144711
UUID:
uuid:6a3a4da3-4fad-40f9-a4c7-3197e4332e40
Local pid:
pubs:144711
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP